| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp2302 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported a catheter i placed on a (b)(6) in the forearm the guide wire advanced there was blood return in the catheter, the catheter threaded smooth and when i hit the button the guide wire got hung up on the catheter and kinked it under the skin and i had to pull back on both for the needle to fulling retract.Placement technique: ultrasound guided.Was there any patient harm reported? no harm, just additional needle poke for placement.Weight: about (b)(6).What they¿re being treated for: work up for abdominal pain.